# SDR ASAA2022100840198

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 44,431 hours, 13,123 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF 1 INDICATES 'FAIL' IN PRIMARY / SECONDARY. GROUNDED - YES. OPENED / RESET HF 1 C/B E11 ON P18-2. HF 1 NOW OPS NML REF B737-800 AMM 23-11-21.
